CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
复杂网络研究的机遇与挑战 期刊论文
电子科技大学学报, 2014, 卷号: 043, 期号: 001, 页码: 1
Authors:  周涛;  张子柯;  陈关荣;  汪小帆;  史定华;  狄增如;  樊瑛;  方锦清;  韩筱璞;  刘建国;  刘润然;  刘宗华;  陆君安;  吕金虎;  吕琳媛;  荣智海;  汪秉宏;  许小可;  章忠志
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Liouville property and regularity of a Hessian quotient equation 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2003, 卷号: 125, 期号: 2, 页码: 301-316
Authors:  Bao, JG;  Chen, JY;  Guan, B;  Ji, M
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Permanence and extinction in logistic and Lotka-Volterra systems with diffusion 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2001, 卷号: 258, 期号: 2, 页码: 512-535
Authors:  Cui, JG;  Chen, LS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
logistic equation  Lotka-Volterra system  diffusion  permanence  extinction  periodic solution  stability  
On mortar-type Morley element method for plate bending problem 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2001, 卷号: 37, 期号: 4, 页码: 519-533
Authors:  Huang, JG;  Li, LK;  Chen, JR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Uniform convergence and preconditioning method for mortar mixed element method for nonselfadjoint and indefinite problems 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2000, 卷号: 189, 期号: 3, 页码: 943-960
Authors:  Chen, JR;  Huang, JG;  Li, LK
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The effect of dispersal on population growth with stage-structure 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2000, 卷号: 39, 期号: 1-2, 页码: 91-102
Authors:  Cui, JG;  Chen, LS;  Wang, WD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
The effects of habitat fragmentation and ecological invasion on population sizes 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 38, 期号: 1, 页码: 1-11
Authors:  Cui, JG;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
habitat fragmentation  ecological invasion  diffusion  permanence  extinction  
ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION AND THEOREMS CONCERNING THE ZEROS OF DIRICHLET L-FUNCTIONS 期刊论文
KEXUE TONGBAO, 1988, 卷号: 33, 期号: 21, 页码: 1832-1833
Authors:  CHEN, JG;  LIU, JM
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
ON ZEROS OF DIRICHLET L-FUNCTIONS 期刊论文
SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES, 1986, 卷号: 29, 期号: 9, 页码: 897-913
Authors:  CHEN, JG
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
SOME NEW RESULTS ON SK(N) 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 6, 页码: 361-362
Authors:  CHEN, JG;  LI, JY
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30